i suffered a seizure after withdrawals from ativan which was given to me with little advice\
i started clapping hands shuffling and other symptoms jerking of my limbs my blood pressure also dropped
no testing was done just a few questions no obs were done
all day and days later still very disorientated climbing the walls withdrawals
came to brisbane very disorintated still clapping hands and anxious was sent to mental health unit they diagnosed delusions etc
due to not believing me about seizure
im afraid i wasnt forceful enough with local dr back home
my problem is now ive been on pschycotic medication and avanza and valium which is giving me ***l after all it was a benzo i had reaction to in first place
it was given for sleep but had to get off due to side effects
i now have extreme anxiety am ill in stomach all day nausea depressed due to what happened
i was kept in mhu for 8 weeks so drugged out wouldnt anyone end up with depression
now i cant work cant watch tv as i cannot get the story everytime i lay down to relax panic sets in too scared to come off too scared to stay on cannot stay up after 6-7 and then wake early hours medication due to side effects
am very sensitive to meds so is family
also have the worst smell exuding from my pores even after showers it invades my bed everything have heard that some medications can cause this it is disgusting
after going off one med seroquel i am now calling out moaning noises like an animal panic is bad dont want to leave the house and having to make decisions throws me i have never been like this in my whole life i cant relax and my body feels on constant alert also have shocking vibration feeling in stomach can any one relate to this
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?